# SDR HEEA078099

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,694 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spline Adapter
- Part number: 406040072105
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPLINE ADAPTER SHAFT ASSY WORN.  SCRAPPED IN HOUSE.
